# SDR USAASB01355

- Difficulty date: December 28, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 12 THROUGH 19 AND THE RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY CHARGER ASSEMBLIES M1136 AND M1435 PER MM 33-51-00.  OPERATION CHECK GOOD.  (M)
